# SDR DHLA201100509

- Difficulty date: March 28, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,589 hours, 32,560 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E LOWER PANEL EXT SKIN DELAMINATED STA XF 339.000- 409.000.  R & R  LT WING T/E LOWER PANEL  IAW SRM  51-3-0,  51-3-1.
